MathSciNet Relay Station
MathSciNet bibliographic data
MR1664391 (2000m:33004) 33C10
Stempak, Krzysztof A weighted uniform $L\sp p$-estimate of Bessel functions: a note on a paper of K. Guo: "A uniform $L\sp p$ estimate of Bessel functions and distributions supported on $S\sp {n-1}$'' [Proc. Amer. Math. Soc. 125 (1997), no. 5, 1329–1340; MR1363462 (97g:46047)]. Proc. Amer. Math. Soc. 128 (2000), no. 10, 2943–2945.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement